Hi everyone! Well, my appt. was cancelled at the last minute but I am scheduled to go in the morning (Thank God!) I told them I would gain another 15 pounds if they didn't get me in ASAP. Anyway, I have taken phen before and I was like a zombie--I couldn't sleep at all and felt horrible. Anyone else have trouble sleeping? I haven't read any posts about this problem and was wondering if the hcg counteracts the speed in the phen. If anyone does have trouble, how do you deal with it? Are you able to take something else to help you sleep? Thanks for any info!
I read about your problems with Phen. I go to the Statesville Doctor and have only been on it almost a week. I was told to take a HALF pill the first 2 days and stick to that unless it did nothing for me. But I was warned it can make you hyper. It certainly got my "engines moving" and I would not dream of taking more than half of a pill. ( And that is what I was instructed to do.) The literature tells us that we cannot drink ANY caffeine or it will make your PHEN. stronger. That means watch that you only drink CAFFEINE FREE DRINKS, both coffee and diet cokes, etc. I am careful that I do that, but tonight I had a regular diet coke when we ate out and right after that, I could feel it make my heart race faster and it is still not worn off and it is almost bedtime. I will NEVER do that again. I will stick to water if I am out to eat. Many restaurants do not have caffeine free drinks that are also sugar free. To summarize the little bit I can contribute to your question, cut your pill in half and if it still too strong, ask the Dr. for the milder pill. It will work fine for you. My friend is on the milder one and it si working for her jsut fine. Watch caffeine intake. NONE IS ALLOWED. Hope this helps. Let em know how you are doing. Hope you do well. CarolinaGal in Raleigh
Well, it is my first night on the phendemetrazine and I have been up all night! It's almost 3:30 in the morning right now. I bought the sleep formula but it has no effect on me. Will this go away or I am doomed to sleepless nights? Also, I feel pretty weak. Anyone else feel this way in the beginning? I am going to Transformations and they do not offer the b-12 shot (which is odd because I've read about many people going to trans. receiving the shot). As far as weight loss, the dr. said people are losing 16-20 pounds monthly on average. That seems like an awful lot. I need to lose about 40-50 pounds. How much are all of you losing? (including stats: height/starting weight/age). I am 37 years old, 5'2, 160 pounds. Thanks for any info!
I have been going to trans. since Mar 16. I started out at 200.4, I am 5'8". I do the shots and take phentermine and follow the diet pretty exact. This morning Apr 9th, I weighed 181. It is pretty amazing. I am 34 and have been really overweight for 12 years. The only proble I have been having is the insomnia, and I do not take the pills after 11 am.
I definitly have experienced some insomnia from the phentermine. I have found that it helps if I don't take the pills after about 10am. Also i try to save some of the house work for right before bed. this way I burn up a lot of energy and it makes me more tired and easier to fall asleep.
oh my god, well i started duromine yesterday morning and i didnt get an ounce of sleep all night i mean NONE and its now the next night and im still not tired AAHHHHH and i havent eaten for 2 days straight ive been drinking loads of cordial to keep my sugar levels up BUT how long is it gunna take me to be able to sleep again ?????????????? im on 30 mg tablets , im not over weight im 70 kg's i just wanna slim down after having kids
All of you make me sick, in a good way. These pills have the reverse affect on me. I am so sleepy all day long. I take the pill about 5am and I feel like I have taken antihistamine. This is my 2nd day on Phen, I'm calling my doctor to see what I should do about tiredness. Please let me know if anyone else has this problem.
Today is going to be my eight day on duromine i didnt had any problem sleeping untill now it's 3:44am and don't feel sleeepy at all my skin itches. Am taking the 15mg i think this happen because i drink a little bit of energy drink and had some coke for lunch. Am 180lb my heigh 5'1,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.